# SDR 9807969969

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Pax Door
- Part time: 52,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHEDK, FOUND MAIN CABIN DOOR EVACUATION SLIDE BOTTLE PRESSURE LOW.  REPLACED SLIDE.
